Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 47, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 5, 2023, 10:41 PM CDT for Fayette County, Lavaca County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2023, 10:41 PM CDT (03:41 UTC)
- Expired
- Apr 5, 2023, 11:12 PM CDT
- In force
- 31 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Fayette County, TX, Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 113 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.2
The text
As transmitted.
659
WUUS54 KEWX 060341
SVREWX
TXC149-285-060430-
/O.NEW.KEWX.SV.W.0047.230406T0341Z-230406T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1041 PM CDT Wed Apr 5 2023
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southeastern Fayette County in south central Texas...
Northwestern Lavaca County in south central Texas...
* Until 1130 PM CDT.
* At 1040 PM CDT, a severe thunderstorm was located near
Hallettsville, moving northeast at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Schulenburg, Hallettsville, Komensky, Worthing, Swiss Alp, Dubina,
Moravia, High Hill, Breslau, Witting, Ammannsville, Wied, Mullins
Prairie, Holman and Ellinger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 2963 9687 2961 9684 2961 9685 2960 9684
2958 9683 2958 9679 2957 9678 2939 9700
2946 9712 2991 9683 2983 9669
TIME...MOT...LOC 0340Z 214DEG 32KT 2948 9700
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
BRADY2 follow-up statements
552
WWUS54 KEWX 060356
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1056 PM CDT Wed Apr 5 2023
TXC149-285-060430-
/O.CON.KEWX.SV.W.0047.000000T0000Z-230406T0430Z/
Fayette TX-Lavaca TX-
1056 PM CDT Wed Apr 5 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHEASTERN FAYETTE AND NORTH CENTRAL LAVACA COUNTIES...
At 1055 PM CDT, a severe thunderstorm was located near Schulenburg,
moving northeast at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Schulenburg, Swiss Alp, Dubina, Moravia, Ammannsville, High Hill,
Mullins Prairie, Holman and Ellinger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2949 9688 2958 9704 2974 9694 2991 9683
2983 9669 2963 9687 2961 9684 2961 9685
2960 9684 2958 9683 2958 9679 2957 9678
2957 9679
TIME...MOT...LOC 0355Z 214DEG 32KT 2960 9691
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
BRADY319
WWUS54 KEWX 060412
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1112 PM CDT Wed Apr 5 2023
TXC149-285-060422-
/O.CAN.KEWX.SV.W.0047.000000T0000Z-230406T0430Z/
Fayette TX-Lavaca TX-
1112 PM CDT Wed Apr 5 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAYETTE AND NORTH
CENTRAL LAVACA COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
LAT...LON 2949 9688 2958 9704 2974 9694 2991 9683
2983 9669 2963 9687 2961 9684 2961 9685
2960 9684 2958 9683 2958 9679 2957 9678
2957 9679
TIME...MOT...LOC 0409Z 214DEG 32KT 2973 9681
$$
BRADYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 6:25 PM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, Apr 5, 6:25 PM CDT, 4 hours 16 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 625 PM CDT Wed Apr 5 2023 ...New AVIATION... .SHORT TERM... (Tonight through Thursday night) Issued at 214 PM CDT Wed Apr 5 2023 Much drier air has filtered in behind the cold front early this afternoon with dewpoints tanking into the 10s and 20s. This will result in critical fire weather conditions despite some morning rainfall over portions of the Red Flag Warning. Northerly winds of 15-25 mph with some gusts up over 30 mph will be common through the early evening with minimum relative humidity values falling between 5% and 20%. Fire weather concerns should rapidly diminish after 4pm when the RFW is set to expire as sfc winds relax due to a weakening pressure gradient. We will quickly follow our fire concerns with rain/flooding concerns into the next 24-36 hours. Tonight and Thursday, expect northeasterly flow to continue at the surface, but flow between 850mb and 200mb will be southwesterly. This will lead to a textbook overrunning type setup with a series of shortwaves rippling through the flow at 500mb over South-Central Texas through the duration of the short term forecast period. This will result in rounds of rain and thunderstorms with locally heavy rain/low chance of flooding rain possible, especially over the Coastal Plains, where guidance continues to depict the possibility of totals in the 2-4" range through Friday morning. At this point, severe weather is not expected, however, there does appear to be an outside chance for a small hail report or two over the southern Rio Grande Plains (south of Highway 90) on Thursday afternoon, with SPC placing this region in a Marginal Risk (Level 1 of 5) for hail. Additionally, with regard to the flooding threat, WPC does place the Coastal Plains in a Day 1 Slight Risk ERO, with a Slight Risk extending to the I-35 Corridor on Thursday. Much cooler temperatures can also be expected for Thursday, as overcast skies and cooler air filters into the area. Rain-cooled air will also contribute to a lack of warming through the day, with nearly steady temperatures in the upper 50s to around 60 through the day Thursday. Thursday night will feature continued rounds of showers and storms with temperatures falling into the upper 40s to mid 50s. && .LONG TERM... (Friday through Wednesday) Issued at 214 PM CDT Wed Apr 5 2023 The frontal boundary will remain stalled near the coast and isentropic upglide over the boundary will produce showers and thunderstorms across the CWA Friday. Most of the locally heavy rain will have ended as some drier air moves in from the northeast. An additional half inch of rain will be possible in some places east of I-35. The boundary will become progressive again Friday afternoon and rain chances will decrease through the evening. Dry weather will return by Saturday morning. We expect rainfall totals for the event to be 1/4" to 1/2" over the southern Edwards Plateau and Rio Grande Plains, 1" to 2" over the Hill Country, 2" to 3" over the I-35 corridor, and 3" to 4" over the Coastal Plains. WPC has included our Coastal Plains counties in the Marginal Excessive Rain Outlook for Friday. High pressure will move across the region over the weekend keeping the weather dry into the start of next week. Temperatures will warm each day Saturday through next Wednesday. Easter Sunday will be partly cloudy and a little cool with temperatures a few degrees below normal. Dry weather will continue into the work week and temperatures will reach the middle 80s by Wednesday. && .AVIATION... (00Z TAFS) Issued at 613 PM CDT Wed Apr 5 2023 The South-Central Texas I-35 TAF sites (KAUS, KSAT, KSSF) will see deteriorating flight conditions later tonight through the end of the TAF period (Thursday night) as rain and convection advances across the region from the southeast. Ceilings and visibility will be expected to gradually lower with the prevailing rain and occasional thunderstorms to MVFR overnight then eventually IFR to near LIFR during Thursday into Thursday night. With occasional thunderstorm activity, have elected to go with VCTS at the sites rather than any prevailing thunderstorm groups. Moderate northerly breezes should continue of around 10 to 15 knots through the period. KDRT will remain VFR through tonight and for most of Thursday with increasing mid to high level clouds. MVFR ceilings are to develop late Thursday afternoon towards the end of the TAF period from the southeast. Additionally, shower chances gradually uptick Thursday afternoon into Thursday where have elected to keep vicinity shower chances within the TAF. Thunderstorm may be possible but overall confidence is too low to insert into this TAF at this time. Winds will generally trend out of the east to east-northeast around 5 to 10 knots at KDRT. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 51 57 51 59 / 50 80 80 80 Austin Bergstrom Intl Airport 51 57 50 58 / 60 90 80 80 New Braunfels Muni Airport 52 57 52 60 / 70 90 90 90 Burnet Muni Airport 49 57 49 57 / 20 70 70 70 Del Rio Intl Airport 55 68 56 65 / 0 40 50 70 Georgetown Muni Airport 49 57 49 57 / 40 80 80 80 Hondo Muni Airport 52 60 53 61 / 40 80 80 80 San Marcos Muni Airport 51 57 51 59 / 70 90 90 90 La Grange - Fayette Regional 54 60 54 59 / 80 90 90 90 San Antonio Intl Airport 52 58 52 60 / 60 90 80 90 Stinson Muni Airport 53 59 54 61 / 60 90 90 90 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...MMM Long-Term...05 Aviation...Brady
Hazardous weather outlook, Apr 5, 6:28 PM CDT, 4 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 628 PM CDT Wed Apr 5 2023 TXZ171>173-183>194-202>209-217>225-228-062330- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 628 PM CDT Wed Apr 5 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Isolated strong to severe storms are possible tonight across the coastal plains region. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thursday through Friday night, multiple rounds of showers and thunderstorms are expected. Isolated strong storms are possible across most of south central Texas on Friday. Heavy rains are possible mainly along and east of the I-35 corridor. Minor flooding may become possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Apr 5, 9:51 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
951 PM CDT Wed Apr 5 2023
TXZ220-060330-
Atascosa TX-
951 PM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of southeastern
Atascosa County through 1030 PM CDT...
At 951 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Crowther, or 7 miles southeast of Christine, moving
northeast at 30 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Campbellton and McCoy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2864 9834 2864 9855 2905 9835 2883 9814
2862 9833
TIME...MOT...LOC 0251Z 209DEG 24KT 2869 9842
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
BRADYSpecial weather statement, Apr 5, 9:53 PM CDT, 48 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 953 PM CDT Wed Apr 5 2023 TXZ223>225-060345- Lavaca TX-De Witt TX-Gonzales TX- 953 PM CDT Wed Apr 5 2023 ...A strong thunderstorm will impact portions of north central DeWitt, southeastern Gonzales and northwestern Lavaca Counties through 1045 PM CDT... At 953 PM CDT, Doppler radar was tracking a strong thunderstorm near Cheapside, or 9 miles northwest of Cuero, moving northeast at 35 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Yoakum, Hallettsville, Shiner, Moulton, Hochheim, Cheapside, Westhoff, Worthing, Henkhaus, Glaze City, Newtonville, Breslau, Nickle, Dilworth, Dreyer, Witting, Mount Olive, Hamon, Wied and Concrete. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2912 9737 2920 9752 2967 9721 2948 9691 TIME...MOT...LOC 0253Z 219DEG 31KT 2922 9738 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH BRADY
Local storm report, Apr 5, 9:55 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
955 PM CDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM HAIL 4 NNW FLORESVILLE 29.19N 98.17W
04/05/2023 E0.88 INCH WILSON TX PUBLIC
&&
MBLocal storm report, Apr 5, 9:56 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
956 PM CDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL 4 NE LEMING 29.11N 98.43W
04/05/2023 E0.50 INCH ATASCOSA TX PUBLIC
&&
MBSpecial weather statement, Apr 5, 10:02 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1002 PM CDT Wed Apr 5 2023
TXZ194-060345-
Lee TX-
1002 PM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of southeastern Lee
County through 1045 PM CDT...
At 1002 PM CDT, Doppler radar was tracking a strong thunderstorm near
Giddings, moving northeast at 30 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Giddings, Dime Box, Lake Somerville State Park & Trailway, Old Dime
Box, Lincoln and Loebau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3014 9691 3027 9705 3044 9687 3043 9687
3043 9685 3039 9679 3032 9674 3032 9669
3030 9667
TIME...MOT...LOC 0302Z 227DEG 27KT 3026 9693
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
BRADYSpecial weather statement, Apr 5, 10:36 PM CDT, 5 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1036 PM CDT Wed Apr 5 2023 TXZ207-208-221-223-060415- Guadalupe TX-Caldwell TX-Gonzales TX-Wilson TX- 1036 PM CDT Wed Apr 5 2023 ...Strong thunderstorms will impact portions of southwestern Caldwell, Guadalupe, northwestern Gonzales and north central Wilson Counties through 1115 PM CDT... At 1036 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near New Berlin to near Sutherland Springs. Movement was northeast at 45 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Seguin, Lockhart, Luling, McQueeney, La Vernia, Kingsbury, New Berlin, Staples, Fentress, Palmeto State Park, Sutherland Springs, Geronimo, Brownsboro, Nolte, Joliet, Zipp, Stairtown, Belmont, McNeil and Ottine. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2995 9762 2956 9754 2919 9816 2953 9811 TIME...MOT...LOC 0336Z 227DEG 39KT 2952 9803 2928 9809 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH BRADY
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 7:37 PM CDT | Special Weather Statement | EWX | Lavaca | 38 min |
| Apr 5, 9:39 PM CDT | Special Weather Statement | EWX | Lee | 66 min |
| Apr 5, 9:50 PM CDT | Special Weather Statement | EWX | Wilson | 40 min |
| Apr 5, 9:51 PM CDT | Special Weather Statement | EWX | Atascosa | 39 min |
| Apr 5, 9:53 PM CDT | Special Weather Statement | EWX | Gonzales | 52 min |
| Apr 5, 10:00 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 23 min |
| Apr 5, 10:02 PM CDT | Special Weather Statement | EWX | Lee | 43 min |
| Apr 5, 10:03 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 42 min |
| Apr 5, 10:07 PM CDT | Severe Thunderstorm Warning | EWX | Guadalupe, Wilson | 15 min |
| Apr 5, 10:36 PM CDT | Special Weather Statement | EWX | Caldwell, Guadalupe | 39 min |
| Apr 5, 10:38 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, DeWitt, Karnes, Wilson | 28 min |
| Apr 5, 10:47 PM CDT | Special Weather Statement | EWX | Fayette | 43 min |
| Apr 5, 10:50 PM CDT | Special Weather Statement | EWX | Wilson | 40 min |
| Apr 5, 10:54 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe | 39 min |
| Apr 5, 11:16 PM CDT | Special Weather Statement | EWX | Karnes | 44 min |
| Apr 5, 11:26 PM CDT | Special Weather Statement | EWX | Gonzales | 49 min |
| Apr 5, 11:30 PM CDT | Special Weather Statement | EWX | Bastrop | 45 min |
| Apr 5, 11:32 PM CDT | Special Weather Statement | EWX | Guadalupe | 43 min |
| Apr 5, 11:33 PM CDT | Severe Thunderstorm Warning | EWX | Guadalupe, Wilson | 35 min |
| Apr 5, 11:43 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Gonzales | 20 min |
| Apr 6, 12:10 AM CDT | Special Weather Statement | EWX | Caldwell | 50 min |
| Apr 6, 12:12 AM CDT | Special Weather Statement | EWX | Lavaca | 48 min |
| Apr 6, 12:13 AM CDT | Special Weather Statement | EWX | Fayette | 47 min |
| Apr 6, 12:41 AM CDT | Special Weather Statement | EWX | Atascosa, Frio | 49 min |
| Apr 6, 3:30 AM CDT | Special Weather Statement | EWX | Atascosa | 45 min |
| Apr 6, 5:51 AM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 4 hr |
| Apr 6, 6:42 AM CDT | Flash Flood Warning | EWX | Atascosa, Karnes | 4 hr |
| Apr 6, 6:48 AM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Lavaca | 4 hr |
| Apr 6, 7:31 AM CDT | Special Weather Statement | EWX | Comal | 44 min |
| Apr 6, 8:14 AM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| Apr 6, 8:45 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 6, 8:47 AM CDT | Special Weather Statement | EWX | Gonzales | 43 min |
| Apr 6, 9:20 AM CDT | Special Weather Statement | EWX | Blanco | 40 min |
| Apr 6, 9:32 AM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Karnes, Lavaca, Wilson | 3 hr |
| Apr 6, 12:54 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Apr 6, 2:00 PM CDT | Special Weather Statement | EWX | Karnes | 45 min |
| Apr 6, 2:27 PM CDT | Areal Flood Advisory | EWX | Bastrop, Travis, Williamson | 3 hr |
| Apr 6, 2:28 PM CDT | Flash Flood Warning | EWX | Atascosa, Karnes | 3 hr |
| Apr 6, 3:57 PM CDT | Flash Flood Warning | EWX | Gonzales, Karnes, Wilson | 4 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.